EconPapers    
Economics at your fingertips  
 

Optimal payment time for a retailer under permitted delay of payment by the wholesaler

A. M. M. Jamal, Bhaba R. Sarker and Shaojun Wang

International Journal of Production Economics, 2000, vol. 66, issue 1, 59-66

Date: 2000
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (49)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0925-5273(99)00108-5
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:proeco:v:66:y:2000:i:1:p:59-66

Access Statistics for this article

International Journal of Production Economics is currently edited by Stefan Minner

More articles in International Journal of Production Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:proeco:v:66:y:2000:i:1:p:59-66